JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Volume 6, Issue 2, Article 42
A Numerical Method in Terms of the Third Derivative for a Delay Integral Equation from Biomathematics

    Authors: Alexandru Bica, Craciun Iancu,  
    Keywords: Delay Integral Equation, Successive approximations, Perturbed trapezoidal quadrature rule.  
    Date Received: 02/03/03  
    Date Accepted: 01/03/05  
    Subject Codes:

Primary 45D05; Secondary 65R32, 92C60.

    Editors: Sever S. Dragomir,  

This paper presents a numerical method for approximating the positive, bounded and smooth solution of a delay integral equation which occurs in the study of the spread of epidemics. We use the cubic spline interpolation and obtain an algorithm based on a perturbed trapezoidal quadrature rule.

  Download Screen PDF
  Download Print PDF
  Send this article to a friend
  Print this page

      search [advanced search] copyright 2003 terms and conditions login